# SDR DALA13039413217

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY Y503.2 LOCATED AT LEVEL OF FR 16 FWD PAX CABIN, FLOOR STRUCTURE LT SIDE L=1" W=0.5" AND D=0.002" APPROX.  REPLACED RAIL DUMMY Y503.2 LOCATED AT LEVEL OF FR 16 FWD PAX CABIN FLOOR STRUCTURE LT SIDE IAW SRM 51-72-11.
